4 doctors weighed in:

Why am I experiencing depression from taking vytorin (ezetimibe and simvastatin) and/or uniretic?

4 doctors weighed in
Dr. Guy DaSilva
Preventive Medicine
2 doctors agree

In brief: Vytorin (ezetimibe and simvastatin) & depression

Cholesterol is a building block of all "steroid" hormones in the body. If steroid hormones such as progesterone, estrogen and testosterone are decreased, depression will ensue. Cholesterol is also vital in neurotransmitter transmission in the brain. Lastly, statins block coq10 necessary for the production of ATP (energy) in the brain, .

In brief: Vytorin (ezetimibe and simvastatin) & depression

Cholesterol is a building block of all "steroid" hormones in the body. If steroid hormones such as progesterone, estrogen and testosterone are decreased, depression will ensue. Cholesterol is also vital in neurotransmitter transmission in the brain. Lastly, statins block coq10 necessary for the production of ATP (energy) in the brain, .
Dr. Guy DaSilva
Dr. Guy DaSilva
Thank
Dr. James Lin
Urology
1 doctor agrees

In brief: Probably not, but...

I looked into the side effects of vytorin (ezetimibe and simvastatin) online, but failed to notice its specific relation with depression.
For your reference, welcome to http://www.Drugs.Com/sfx/vytorin (ezetimibe and simvastatin)-side-effects.Html. Best wish...

In brief: Probably not, but...

I looked into the side effects of vytorin (ezetimibe and simvastatin) online, but failed to notice its specific relation with depression.
For your reference, welcome to http://www.Drugs.Com/sfx/vytorin (ezetimibe and simvastatin)-side-effects.Html. Best wish...
Dr. James Lin
Dr. James Lin
Thank
Read more answers from doctors